About this Journal Submit a Manuscript Table of Contents
International Journal of Stochastic Analysis
Volume 2012 (2012), Article ID 803724, 20 pages
http://dx.doi.org/10.1155/2012/803724
Research Article

General LQG Homing Problems in One Dimension

1Département de Mathématiques et de Génie Industriel, École Polytechnique, C.P.6079, Succursale Centre-ville, Montréal, QC, Canada H3C 3A7
2Département de Mathématiques et de Statistique, Université de Montréal, C.P.6128, Succursale Centre-ville, Montréal, QC, Canada H3C 3J7

Received 26 May 2012; Revised 23 July 2012; Accepted 10 August 2012

Academic Editor: Jiongmin Yong

Copyright © 2012 Mario Lefebvre and Foued Zitouni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Whittle, Optimization Over Time, John Wiley & Sons, Chichester, UK, 1982.
  2. M. Lefebvre, “Maximizing the mean exit time of a Brownian motion from an interval,” International Journal of Stochastic Analysis, vol. 2011, Article ID 296259, 5 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. Lefebvre, “Using a geometric Brownian motion to control a Brownian motion and vice versa,” Stochastic Processes and their Applications, vol. 69, no. 1, pp. 71–82, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. Karlin and H. M. Taylor, A Second Course in Stochastic Processes, Academic Press, New York, NY, USA, 1981. View at Zentralblatt MATH
  5. M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, Dover, New York, NY, USA, 1965.
  6. M. Lefebvre, Applied Stochastic Processes, Springer, New York, NY, USA, 2007.
  7. M. Lefebvre, “A homing problem for diffusion processes with control-dependent variance,” The Annals of Applied Probability, vol. 14, no. 2, pp. 786–795, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. C. Makasu, “Risk-sensitive control for a class of homing problems,” Automatica, vol. 45, no. 10, pp. 2454–2455, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH